# SDR UPS05545249

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUMES IN THE COCKPIT, NO EMERGENCY DECLARED.  STRONG BURNING ODOR FROM ISOLATED PACKS. RAN BOTH ENGINES AND BOTH PACKS IN NORMAL AND ISOLATED CONFIGURATIONS INSPECTED INLETS AND EXHAUST. INSPECTED ALL CARGO COMPARTMENTS. NO UNUSUAL ODORS OR BURNING ODORS NOTED AS ASSOCIATED WITH FIM 21-00-01 A/C OK FOR SERVICE
